http://dx.doi.org/10.1006/jath.1994.1113

">
 

Title

Asymptotic-Behavior Of Orthogonal Polynomials Corresponding To Measure With Discrete Part Off The Unit-Circle

Authors

Authors

X. Li;K. Pan

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Approx. Theory

Keywords

Mathematics

Abstract

For a positive measure mu on the unit circle (Gamma) in the complex plane, m points Z(j) off Gamma and m positive numbers A(j), j = 1, 2,..., m, we investigate the asymptotic behavior of orthonormal polynomials Phi(n)(z) corresponding to d mu/2 pi + Sigma(j=1)(m)A(j) delta(zj), where delta(z) denotes the unit measure supported at point z. Our main result is the relative asymptotics of Phi(n)(z) with respect to the orthonormal polynomial corresponding to d mu/(2 pi) off and on Gamma. (C) 1994 Academic Press, Inc.

Journal Title

Journal of Approximation Theory

Volume

79

Issue/Number

1

Publication Date

1-1-1994

Document Type

Article

Language

English

First Page

54

Last Page

71

WOS Identifier

WOS:A1994PH18400004

ISSN

0021-9045

Share

COinS